# SDR UALA2009061201664

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 63,998 hours, 21,013 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF DOOR L1 SKIN DENTED FROM INSIDE.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
